MathSciNet Relay Station
MathSciNet bibliographic data
MR395263 (52 #16060) 65N10
Zlámal, Miloš Curved elements in the finite element method. I. SIAM J. Numer. Anal. 10 (1973), 229–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement